# SDR VNAA2013080700003

- Difficulty date: August 7, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 22,644 hours, 22,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PREFLIGHT TEST OF EMERGENCY LIGHTS FOUND ALL GALLEY LIGHTS INOPERATIVE, ROW 1 BULKHEAD LIGHTS BOTH INOPERATIVE, ROW 3 AND 4 SOFT BULKHEAD LIGHTS INOPERATIVE, LOWER RIGHT ROW 12 A/C AND EMERGENCY EXIT CEILING LIGHT INOPERATIVE ROW 12. MX INSPECTED, R & R EMERGENCY LIGHTS BATTERIES AND PERFORMED CHECKS IAW MM. ACFT RELEASED FOR SERVICE.
